# SDR USAA990693

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 617
- Part time: 64,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURIGN Q2, C-1 CHECK, FOUND .75 INCH CRACK AT LONGERON 3L AT STATION 617.  REPLACED LONGERON SECTION FROM FACTORY SPLICE TO PREVIOUS REPAIR SPLICE PER SRM 53-02.  (M)
